Posted by: Kedi | 2009-01-28


Dear doc,

Please advise as i have severe abdominal pains that start as my ovaries are cramping,the goes down to my bladder and then I would have pins on my thighs that makes me uncomfortable that even when I drink painkillers they don' t help,and then after my periods it is better.What could be causing this as I have done my papsmear it was okay,hiv test negative Ivp for the bladder and a biopsy found I had urine left in my bladder after the biopsy it was better as the bladder was no longer paining, besides this reccuring abdominal pain and my thighs please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You will need a full assessment and investigations to determine the cause. I cannot tell from this side of the screen.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.